Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Persisting neck pain even after medicines - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Brain and Spine
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   hi doc
User :   hi mrxxx
User :   I hope you can help me
User :   good morning
User :   Yeah what can i do for you?
User :   good morning
User :   i have a bad pain in the neck
User :   when did it start
User :   about a week or so
User :   okie
User :   where exactly is it
User :   located
User :   back of neck
User :   okie
User :   could you please describe more about th epain
User :   its quite painful
User :   it is really quite bad.
User :   what can i tell you?
User :   what is the charecter of painb
User :   character?
User :   I mean to say is it burning or tightening pain
User :   it quite bad- thats all- I cant describe what type it is
User :   pricking ?
User :   okie
User :   what is your occupation
User :   im in marketing
User :   Is there anything that is botherng you
User :   my pain doc!
User :   okie do you go on long drives?
User :   yes
User :   all the time
User :   do you take bike for your ride?
User :   yes i do
User :   okie do you have the pain located where it is or does it move
User :   anywhere else?
User :   most of the time it is at the back of neck and the upper back as well
User :   okie is there anything that aggaravates your pain
User :   ravelling
User :   *travelling
User :   did you ever had medication for this pain
User :   yes i took some pain killers the pharmacist gave me and some
User :   ointment to rub
User :   are uyou relieved
User :   for some time only
User :   and then it keeps coming back
User :   did you see any doc
User :   what should I do doc?
User :   no
User :   i havent
User :   okie
User :   Do you have anyother complaints associated woth your pain
User :   no just pain
User :   okie
User :   could you tell me what to do?
User :   According to your explanation I feel this could be a muscle spasm
User :   ok
User :   but I strongly suggest you need a physical examination before we confirm
User :   ok
User :   As the problem is recurring even after the pain killer you took
User :   ok
User :   I think its better you get a thorough examination
User :   so what should i do?
User :   where shld i GO and to whom?
User :   could you suggest?
User :   would you like us to help you more
User :   yes!
User :   regarding the doctors
User :   i wld
User :   in your locality
User :   appreciate that
User :   Okie please confirm your name, occupation and mobile and email id
User :   Our representative would help you in few moments
User :   ok
User :   i have already entered it at the begining it is the same
User :   thats fine
User :   Which area do you belong
User :   xxxxxx
User :   okie you have the facility to check your self the doctors available in your area
User :   for your case would be an orthopedician
User :   how do i do that?
User :   You can go to our home page at health care WWW.WWWW.WW User :   and click on the doctors
User :   and search acc to the locality
User :   ok i'll do that
User :   thanks doc
User :   bye
User :   Is there anything that you would like to explain before we end
User :   no
User :   thank you for our time
User :   have a nice day bye
User :   okie bye bye have a nice day and our rep will address you soon
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor